Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/149512
Authors: 
van den Brink, René
Moreno-Ternero, Juan D.
Year of Publication: 
2016
Series/Report no.: 
Tinbergen Institute Discussion Paper 16-108/II
Abstract: 
This paper analyzes a family of rules for bankruptcy problems that generalizes the so-called reverse Talmud rule and encompasses both the constrained equal-awards rule and the constrained equal-losses rule. The family, introduced by van den Brink et al., [Characterization of the reverse Talmud bankruptcy rule by exemption and exclusion properties, European Journal of Operational Research 228 (2013), 413-417], is a counterpart to the so-called TAL-family of rules, introduced and studied by Moreno-Ternero and Villar [The TAL-family of rules for bankruptcy problems, Social Choice and Welfare 27 (2006) 231-249], and it is included within the so-called CIC-family of rules introduced by Thomson [Two families of rules for the adjudication of conflicting claims, Social Choice and Welfare 31 (2008) 667-692]. We provide a systematic study of the structural properties of the rules within the family, as well as its connections with the existing related literature.
Subjects: 
Bankruptcy problems
Reverse TAL-family
Reverse Talmud rule
Equal awards
Equal losses
JEL: 
D63
Document Type: 
Working Paper

Files in This Item:
File
Size
359.93 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.